Communications in Analysis and Geometry

Volume 25 (2017)

Number 1

Asymptotic properties of solutions of the Maxwell Klein Gordon equation with small data

Pages: 25 – 96

DOI: http://dx.doi.org/10.4310/CAG.2017.v25.n1.a2

Authors

Lydia Bieri (Department of Mathematics, University of Michigan, Ann Arbor, Mich., U.S.A.)

Shuang Miao (Department of Mathematics, University of Michigan, Ann Arbor, Mich., U.S.A.)

Sohrab Shahshahani (Department of Mathematics, University of Michigan, Ann Arbor, Mich., U.S.A.)

Abstract

We prove peeling estimates for the small data solutions of the Maxwell Klein Gordon equations with non-zero charge and with a non-compactly supported scalar field, in $(3 + 1)$ dimensions. We obtain the same decay rates as in an earlier work by Lindblad and Sterbenz, but giving a simpler proof. In particular we dispense with the fractional Morawetz estimates for the electromagnetic field, as well as certain space-time estimates. In the case that the scalar field is compactly supported we can avoid fractional Morawetz estimates for the scalar field as well. All of our estimates are carried out using the double null foliation and in a gauge invariant manner.

Full Text (PDF format)

Received 20 February 2015

Published 9 June 2017